Botox + fillers that make your patients look like Vulcans?
The clinical and cosmetic uses of neurotoxins continue to grow. Botox, perhaps after aesthetician visits, are often the first procedure consumers consider. It is very common for patients to tell me that they have been considering Botox treatments for 3 to 5 years. We frequently see these patients pleased with there Botox treatments and then very interested in fillers, non-invasive body contouring, and often surgical procedures. However, what quickly interrupts this transition to other services is a result from neurotoxins that looks unnatural.
In our practice, we have increased patient retention and satisfaction after their initial Botox treatment by reviewing with them possible outcomes. Patients will often complain about a quizzical or "Spock" look after glabellar and sometimes forehead injections. I am still surprised that patients are not told of this and that there is a simple remedy. As most practioners know, 2-4 units additional neurotoxin at or just above the over arched area will soften the arch of the eyebrow. A follow-up call/visit or just good instructions to the patient can turn a dissatisfied patient into a lifelong member and proponent of your practice.